# SDR AALA2018100989028

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 48,000 hours, 30,580 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 48,000 hours, 30,580 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR UPPER SKIN HAS DELAMINATION,  9.5 INCHES FROM THE TRAILING EDGE, 17.5 INCHES FROM INBOARD END.  INSTALLED A SERVICEABLE LEFT ELEVATOR IAW JC 26L30027001.
